The Michigan Mathematical Journal

On generalizations of Euler's partition theorem.

George E. Andrews

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 13, Issue 4 (1966), 491-498.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999609

Mathematical Reviews number (MathSciNet)
MR0202617

Zentralblatt MATH identifier
0149.01902

Digital Object Identifier
doi:10.1307/mmj/1028999609

Subjects
Primary: 05.10
Secondary: 10.48

Citation

Andrews, George E. On generalizations of Euler's partition theorem. The Michigan Mathematical Journal 13 (1966), no. 4, 491--498. doi:10.1307/mmj/1028999609. http://projecteuclid.org/euclid.mmj/1028999609.


Export citation